# SDR USAA2011071500016

- Difficulty date: July 8, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - PREVIOUSLY BLENDED AREA OF FUSELAGE SKIN IS OUT OF LIMITS AT BS312, S24R.  REPAIRED FUSELAGE SKIN IAW B737 SRM 53-00-01 REP 31, FIG 201 DETAIL XII.
